# SDR IXXA20170320193

- Difficulty date: January 30, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1085
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 29R AND ON THE INTERIOR SKIN BS 1085.  BLENDED THE CORROSION.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-00-01, FIGURE 101. REMOVED AND REPLACED UPPER AND LOWER SHEAR TIE IAW SRM 51-40-02 SECTION 7.
